Facebook Pixel
EmpowHER Guest

I took p2 pills within 72 hrs,then after 3 days I had a period that went till today on7th june and it was since 30th of May.And my period should be on 14th June so what is the problem ,help me please

By Anonymous June 7, 2017 - 5:31am
Rate This

Bleeding little,sometimes stops at the night and continue at the day time..

Add a Comment1 Comments


Hello Anonymous,

Welcome to EmpowHER. Thank you for reaching out to our community.

The bleeding is proof that the pill worked and you did not become pregnant.

Changes in the menstrual cycle are a side effect of Postinor 2. Your next period may start on June 14 or earlier or later than expected.

Consider speaking with your gynecologist about the bleeding stopping at night and starting again during the day.


June 7, 2017 - 8:39am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Emergency Contraception

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!